# SDR P5CA9701847

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge
- Condition: Broken
- Location: Nr 2 Pack Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION NR 2 PACK ACCESS PANEL NR 3 HINGE BROKEN.  REPLACED NR 1, NR 2 AND NR 3  HINGE ASSYS AS PER SRM 51-30-02.
